Jamp-Atorvastatin 40 mg tablets recalled due to risk of latex contamination
Contact your pharmacy to confirm if you are taking medication from the affected lot. If you are, stop taking it and return it to your pharmacy for a replacement product and proper disposal.
|Jamp-Atorvastatin 40 mg tablets||02391074||MHC1403A||2023-09-30|
Jamp Pharma Corporation is recalling one lot (MHC1403A) of Jamp-Atorvastatin 40 mg tablets due to possible contamination with latex pieces during manufacturing. A piece of latex was found in one tablet from the affected lot.
Atorvastatin is a prescription drug used to treat high cholesterol and other fats (such as triglycerides) in the blood, and to prevent cardiovascular disease such as heart attacks.
Ingesting latex can pose serious health risks for people with latex allergies, including severe allergic reactions (anaphylaxis). Symptoms of anaphylaxis include breathing difficulties, nausea, vomiting, and low blood pressure. Anaphylaxis can be life threatening. In addition, foreign material in the tablets may change their shape, which could make them difficult to swallow and lead to choking.
The Department is monitoring the company’s recall and will inform Canadians if any new health risks are identified.
What you should do
- Contact your pharmacy to confirm if you are taking medication from the affected lot. If you are, stop taking it and return it to your pharmacy for a replacement product and proper disposal.
- Contact Jamp Pharma Corporation by calling toll-free at 1-866-399-9091, extension 501, or by email at firstname.lastname@example.org, if you have questions about this recall.
- Report any health product adverse events or complaints to Health Canada.
Media and public enquiries